Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Joint and knee pain after taking Combutol and Rimaticid for TB. Side effects of medication?b

Hi my husband is 46yrs old. He had suffered with plurel effusion . After his diagnosis, he had TB Gold positive. Doctor prescribed combutol and Rimacticid. After taking these midicines, now he is suffering from joint and knee pain , I would llike to know that whether it is a sideeffect of the medicine? At present he has gone for diagnosis, his ANA came positive. Now the docotor prescribed R cin syrup for once in a day. When he wil be alright?
Asked On : Sun, 7 Oct 2012
Answers:  0 Views:  48 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor